# SDR CALA2025060905357

- Difficulty date: June 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 82,176 hours, 34,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROCEDURE - ROW 25 ABC AISLE PATH EMERGENCY LIGHT INOP REMOVED AND REPLACED ISLE EMERGENCY LIGHT ASSY IAW AMM 33-51-19/401 CONFIG 00. OSP CHECK OK.
